advertisement

Eye Health

Question
Posted by: | 2020/06/17

Q.

NSAIDs

Tobramycine and NSAIDs are normally said to cause harm to kidneys when taken from oral rout. What about eye drops if these NSAID or Tobramycine eye drops are used in eyes are they harm kidneys?

Expert's Reply

A.

Optometrist
- 2020/06/25

Hi there


The systemic absorption of eye drops is very low. If you are at risk, please discuss this with your ophthalmologist.

Best wishes 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.